RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2011, Volume 166, Number 3, Pages 336–349 (Mi tmf6615)  

This article is cited in 4 scientific papers (total in 4 papers)

Ambiguity-free formulation of the Higgs–Kibble model

A. Quadriab, A. A. Slavnovc

a Physical Department, University of Milan, Milan, Italy
b Physikalishes Institut, Albert--Ludwigs--Universität Freiburg, Freiburg, Germany
c Steklov Mathematical Institute, RAS, Moscow, Russia

Abstract: We propose a renormalizable formulation of the Higgs–Kibble model free of the Gribov ambiguity.

Keywords: spontaneous symmetry breaking, Higgs–Kibble model, gauge ambiguity

DOI: https://doi.org/10.4213/tmf6615

Full text: PDF file (388 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2011, 166:3, 291–302

Bibliographic databases:

Document Type: Article
Received: 06.09.2010

Citation: A. Quadri, A. A. Slavnov, “Ambiguity-free formulation of the Higgs–Kibble model”, TMF, 166:3 (2011), 336–349; Theoret. and Math. Phys., 166:3 (2011), 291–302

Citation in format AMSBIB
\Bibitem{QuaSla11}
\by A.~Quadri, A.~A.~Slavnov
\paper Ambiguity-free formulation of the~Higgs--Kibble model
\jour TMF
\yr 2011
\vol 166
\issue 3
\pages 336--349
\mathnet{http://mi.mathnet.ru/tmf6615}
\crossref{https://doi.org/10.4213/tmf6615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3165816}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011TMP...166..291Q}
\transl
\jour Theoret. and Math. Phys.
\yr 2011
\vol 166
\issue 3
\pages 291--302
\crossref{https://doi.org/10.1007/s11232-011-0024-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000293733500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955084937}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6615
  • https://doi.org/10.4213/tmf6615
  • http://mi.mathnet.ru/eng/tmf/v166/i3/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Slavnov, “Soliton solutions of classical equations of motions in the modified formulation of the Yang–Mills theory”, Theoret. and Math. Phys., 184:3 (2015), 1342–1349  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. A. A. Slavnov, “Nonperturbative quantization of models of massive non-Abelian gauge fields with spontaneously broken symmetry”, Theoret. and Math. Phys., 189:2 (2016), 1645–1650  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. A. Slavnov, “A possibility to describe models of massive non-Abelian gauge fields in the framework of a renormalizable theory”, Theoret. and Math. Phys., 193:3 (2017), 1826–1833  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. A. A. Slavnov, “Renormalizability and unitarity of the Englert–Broute–Higgs–Kibble model”, Theoret. and Math. Phys., 197:2 (2018), 1611–1614  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:380
    Full text:69
    References:31
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019